# SDR AJC2002F00000

- Difficulty date: March 26, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N387PA
- Make and model: Israel 1121A
- Aircraft serial: 25
- Engine: Garrtt TFE731*
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR SEPARATED DURING FLIGHT AT AFT GEAR DOOR HINGE PIN.
